| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure, the patient experienced poor near visual acuity and missed near target.The lens was explanted and exchanged with monofocal lens.Additional information has been requested and yet no new information received.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).